# SDR CA121009013

- Difficulty date: October 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS IN LEVEL FLIGHT THE LT WINDSHIELD OUTER PANE CRACKED.  THE ACFT RETURNED TO BASE.  THE WINDSHIELD WAS REPLACED.
